# SDR SWAA2016021048905

- Difficulty date: February 3, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,828 hours, 52,105 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Part number: 69392289
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER PANEL SUPPORT HINGE BRACKET, CRACKED ON UPPER OTBD FWD OTBD END.  R & R BRACKET IAW SRM & DWG.
